H Nagaraja ; Uppara Manjulamma - Almost Kenmotsu Manifolds

cm:10925 - Communications in Mathematics, February 13, 2023, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.10925
Almost Kenmotsu Manifolds

Authors: H Nagaraja ; Uppara Manjulamma

    The object of this paper is to study generalized φ-recurrent almost Kenmotsu manifolds with characteristic vector field ξ belonging to (k, µ)-nullity distribution. We have showed that these manifolds reduce to Kenmotsu manifolds with scalar curvature-1. Further we establish the relations among the associated 1-forms and proved the conditions under which gradient Ricci almost soliton reduce to gradient Ricci soliton.

    Volume: Volume 30 (2022), Issue 1
    Published on: February 13, 2023
    Accepted on: February 8, 2023
    Submitted on: February 8, 2023
    Keywords: nullity distribution,generalized concircular φ-recurrent,generalized projective φ-recurrent,quasi generalized Ricci-recurent,η-Einstein,[MATH]Mathematics [math],[MATH]Mathematics [math]


    Consultation statistics

    This page has been seen 21 times.
    This article's PDF has been downloaded 37 times.